Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A small domain limit for nonlinear dielectric media


Author: Frank Jochmann
Journal: Quart. Appl. Math. 62 (2004), 477-492
MSC: Primary 35Q60; Secondary 35B25, 78A48
DOI: https://doi.org/10.1090/qam/2086041
MathSciNet review: MR2086041
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q60, 35B25, 78A48

Retrieve articles in all journals with MSC: 35Q60, 35B25, 78A48


Additional Information

DOI: https://doi.org/10.1090/qam/2086041
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website